MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OCEAN DRAIN; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OCEAN DRAIN; BOTTLE, COLLECTION, VACUUM
Model Number 2002-400
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon the completion of the investigation into this event.
 
Event or Problem Description
They opened a drain for a demo and it did not have a blue clamp on the tubing.
 
Additional Manufacturer Narrative
Investigation - further clarification found that the hospital had ordered an incorrect product code in error.The product code that they ordered does not contain the blue clamp.No device failure.
 
Event or Problem Description
N/a.

Brand Name
OCEAN DRAIN
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key9108975
Report Number3011175548-2019-01027
Device Sequence Number2360474
Product Code KDQ
UDI-Device Identifier00650862100211
UDI-Public00650862100211
Combination Product (Y/N)N
Initial Reporter StateRI
PMA/510(K) Number
K043582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model Number2002-400
Device Catalogue Number2002 - 400
Device Lot Number439393
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1